The Annals of Mathematical Statistics

On the Independence of the Extremes in a Sample

E. J. Gumbel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 17, Number 1 (1946), 78-81.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731026

Digital Object Identifier
doi:10.1214/aoms/1177731026

Mathematical Reviews number (MathSciNet)
MR15749

Zentralblatt MATH identifier
0063.01790

JSTOR
links.jstor.org

Citation

Gumbel, E. J. On the Independence of the Extremes in a Sample. Ann. Math. Statist. 17 (1946), no. 1, 78--81. doi:10.1214/aoms/1177731026. https://projecteuclid.org/euclid.aoms/1177731026


Export citation